MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6001-088-327
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device's tip broke off during sterilization.No medical intervention and no adverse consequences were reported with this event.As this event occurred during sterilization at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SUCTION TUBE, 2.7MM RH FRONTAL SINUS
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8912769
Report Number0001811755-2019-02748
Device Sequence Number513972
Product Code HAW
UDI-Device Identifier04546540350848
UDI-Public04546540350848
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6001-088-327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Initial Date Received by Manufacturer 07/27/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1